Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 402, NWS Tulsa, OK

August 5, 2009Haskell County, LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 5, 2009, 8:33 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2009, 8:33 PM CDT (01:33 UTC)
Expired
Aug 5, 2009, 9:30 PM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1377 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060133
SVRTSA
OKC061-079-135-060230-
/O.NEW.KTSA.SV.W.0402.090806T0133Z-090806T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT WED AUG 5 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 930 PM CDT

* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR SALLISAW...MOVING SOUTH AT
  25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VIAN...
  SALLISAW...TAMAHA...GANS...KEOTA AND BOKOSHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3516 9468 3517 9512 3551 9501 3549 9468
TIME...MOT...LOC 0133Z 359DEG 20KT 3552 9485

$$
2 follow-up statements
000 
WWUS54 KTSA 060212
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT WED AUG 5 2009

OKC135-060221-
/O.CAN.KTSA.SV.W.0402.000000T0000Z-090806T0230Z/
SEQUOYAH OK-
912 PM CDT WED AUG 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEQUOYAH COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED SOUTH OUT OF SEQUOYAH COUNTY. 

LAT...LON 3516 9478 3517 9512 3530 9507 3529 9476
TIME...MOT...LOC 0211Z 000DEG 20KT 3523 9492

$$

OKC061-079-060230-
/O.CON.KTSA.SV.W.0402.000000T0000Z-090806T0230Z/
HASKELL OK-LE FLORE OK-
912 PM CDT WED AUG 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN LE FLORE AND EASTERN HASKELL COUNTIES...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR KEOTA...MOVING SOUTH
AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOKOSHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3516 9478 3517 9512 3530 9507 3529 9476
TIME...MOT...LOC 0211Z 000DEG 20KT 3523 9492

$$
000 
WWUS54 KTSA 060221
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT WED AUG 5 2009

OKC061-079-060231-
/O.EXP.KTSA.SV.W.0402.000000T0000Z-090806T0230Z/
HASKELL OK-LE FLORE OK-
921 PM CDT WED AUG 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LE FLORE AND EASTERN
HASKELL COUNTIES EXPIRES AT 930 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3516 9478 3517 9512 3530 9507 3529 9476
TIME...MOT...LOC 0221Z 000DEG 20KT 3517 9492

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:38 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 5, 6:38 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT WED AUG 5 2009

.DISCUSSION...
THUNDERSTORMS ONGOING...ESPECIALLY IN ARKANSAS. THINK ACTIVITY
WILL SUBSIDE WITH SUNSET.  USED TEMPOS AT THE ARKANSAS SITES
TIL 01Z OR 02Z AND VCTS AT OKLAHOMA SITES. SUPPOSE COULD BE A
FEW STORMS AROUND TOMORROW BUT DO NOT EXPECT A REPEAT SHOW LIKE
TODAY TOMORROW SO DID NOT MENTION.  WILL HAVE TO WATCH THE
FOG SITUATION TONIGHT...ESPECIALLY IN ARKANSAS...AS ATMOSHPERE
WILL BE STAGNANT.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT WED AUG 5 2009/

DISCUSSION...
SLIGHTLY COOLER AIR NORTH OF STATIONARY FRONT IN NE OKLAHOMA/NW
ARKANSAS AND THUNDERSTORM ACTIVITY ACROSS SE OKLAHOMA HAVE KEPT
TEMPERATURES SEVERAL DEGREES COOLER THAN THIS TIME YESTERDAY.
HOWEVER...WITH DEWPOINTS RUNNING SEVERAL DEGREES HIGHER THAN
YESTERDAY...HEAT INDICES ARE STILL ABOVE THE CENTURY MARK ACROSS
NORTHEAST AND EAST CENTRAL OKLAHOMA. WILL MAINTAIN HEAT
WARNING/ADVISORY AREA THROUGH FRIDAY...WITH AN EXTENSION INTO
SOUTHEAST OKLAHOMA.

ONGOING CONVECTION ACROSS SOUTHEAST OKLAHOMA IS OCCURRING ALONG THE
OUTFLOW BOUNDARY FROM THE EARLY MORNING MCS IN ARKANSAS. THIS
ACTIVITY WILL CONTINUE TO SHIFT SOUTH INTO THE EVENING. CU FIELD HAS
BEEN INCREASING OVER THE PAST COUPLE OF HOURS IN THE VICINITY OF THE
EAST/WEST STATIONARY FRONT...CURRENTLY SITUATED ACROSS NE OKLAHOMA
TO NEAR THE AR/MO STATE LINE. COULD SEE SOME ADDITIONAL STORM
DEVELOPMENT NEAR THE FRONT THIS EVENING. SUFFICIENT INSTABILITY WILL
YIELD THE POSSIBILITY OF SEVERE WX...WITH STRONG WINDS BEING THE
PRIMARY THREAT.

NAM BRINGS AN MCS THROUGH KANSAS OVERNIGHT AND INTO EASTERN OKLAHOMA
ON THURSDAY...WHILE THE GFS KEEPS ANY CONVECTION WEST AND NORTH OF
THE AREA. STAYED CLOSER TO THE GFS SOLUTION FOR THURSDAY...KEEPING
TEMPS WARMER AND POPS LOWER THAN THE NAM GUIDANCE. WITH ATMOSPHERE
REMAINING MOIST...DID LEAVE LOW POPS IN FOR THURSDAY AS THE
STATIONARY FRONT SLOWLY LIFTS NORTH AND OTHER BOUNDARIES REMAIN IN
THE REGION.

UPPER HIGH SLATED TO MAKE A SHIFT EASTWARD OVER THE CWA OVER THE
NEXT SEVERAL DAYS. THIS SHOULD KEEP TEMPERATURES AND DEWPOINTS HIGH
AND THE CHANCE FOR RAIN LOW INTO THE WEEKEND. HEAT INDICES WILL
LIKELY REMAIN IN THE 105 TO 108 RANGE IN THE ADVISORY AREA THURSDAY
AND FRIDAY. ALSO ANTICIPATE OVERNIGHT LOWS REMAINING WARM...THOUGH
THIS WILL BE DEPENDENT ON IF AND WHERE ANY CONVECTION DEVELOPS. WITH
THIS UNCERTAINTY...WILL HOLD OFF ON EXTENDING THE HEAT WARNING AREA.
HEAT INDICES CURRENTLY LOOK TO REMAIN JUST BELOW CRITERIA ON SATURDAY
AND SUNDAY.

COOLER TEMPERATURES AND AN IN INCREASE IN CLOUD COVER ARE EXPECTED
FOR THE BEGINNING OF NEXT WEEK AS THE UPPER HIGH SETTLES OVER THE
SE US. ECMWF CONTINUES TO SHOW A COLD FRONT MOVING INTO THE REGION
DURING THE FIRST PART OF THE WEEK WHILE THE GFS KEEPS THE FRONT TO
OUR NORTH. DUE TO THE CONTINUITY OF THE ECMWF...MAINTAINED LOW POPS
AND KEPT TEMPERATURES CLOSER TO NORMAL THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  98  79 100 /  20  20  10  10
FSM   74  97  75  98 /  30  20  10  10
MLC   74  99  77  98 /  40  20  10   0
BVO   71  96  74 100 /  20  20  10  10
FYV   69  91  72  92 /  20  20  10  10
BYV   70  92  71  92 /  20  10  10  10
MKO   74  97  74  98 /  30  20  10  10
MIO   70  95  76  98 /  10  20  10  10
F10   74  98  75  99 /  30  20  10  10
HHW   73 100  76  97 /  30  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM FRIDAY FOR OKZ060.

     HEAT ADVISORY UNTIL 8 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ059-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
     OKZ076.

AR...HEAT ADVISORY UNTIL 8 PM FRIDAY FOR ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...15
LONG TERM....15
Hazardous weather outlook, Aug 5, 5:00 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT WED AUG 5 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT WED AUG 5 2009

...HOT CONDITIONS CONTINUE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EAST CENTRAL...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DANGEROUS HEAT.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
STRONG THUNDERSTORMS DUE TO A VERY MOIST AND UNSTABLE AIRMASS WILL
COMBINE WITH SEVERAL SURFACE BOUNDARIES TO TRIGGERED STRONG TO
SEVERE THUNDERSTORMS THROUGH THE EVENING HOURS. DOWNBURST WINDS
WILL BE THE PRIMARY THREAT FROM ANY THUNDERSTORM...BUT DUE TO SLOW
MOVEMENT AND REDEVELOP THAT IS POSSIBLE ALONG THE BOUNDARIES...VERY
HEAVY RAIN IS POSSIBLE THAT COULD LEAD TO FLASH FLOODING.

HIGH TEMPERATURES WILL CONTINUE AND A HEAT ADVISORY IS IN EFFECT
UNTIL FRIDAY EVENING FOR MOST EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS WITH AN EXCESSIVE HEAT WARNING IN EFFECT FOR TULSA
COUNTY FOR THE SAME PERIOD. TEMPERATURES AND HEAT INDEX VALUES
WILL BE ONLY SLIGHTLY BELOW CRITERIA FOR A HEAT ADVISORY
FOR THE REMAINDER OF THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THERE WILL BE LITTLE CHANGE TO THE WEATHER PATTERN THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. THE ATMOSPHERE WILL REMAIN HOT
AND HUMID...WITH HEAT INDEX VALUES REACHING DANGEROUS LEVELS INTO
THE WEEKEND. GIVEN THE AVAILABLE LOW LEVEL MOISTURE...
INSTABILITY...AND RESIDUAL SURFACE BOUNDARIES... THERE WILL ALSO
BE THE CHANCE FOR INTERMITTENT THUNDERSTORM ACTIVITY. STORMS
COULD BE STRONG TO SEVERE... WITH DOWNBURST WINDS THE MAIN THREAT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY PERSONNEL SHOULD HAVE PLANS IN PLACE FOR HEAT RELATED PROBLEMS
INTO THE WEEKEND AND POSSIBLY LONGER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 5, 6:57 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             FARMINGTON              36.04N 94.25W
08/05/2009  E1.00 INCH       WASHINGTON         AR   PUBLIC

&&

MSA
Special weather statement, Aug 5, 7:15 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT WED AUG 5 2009

OKZ073-060100-
PITTSBURG OK-
715 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 715 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CROWDER...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...SAVANNA...HARTSHORNE...
HAILEYVILLE...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...BLOCKER...
CROWDER AND INDIANOLA.

LAT...LON 3472 9553 3481 9602 3520 9580 3515 9550
TIME...MOT...LOC 0015Z 013DEG 24KT 3509 9567
Local storm report, Aug 5, 7:35 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             ST PAUL                 35.82N 93.77W
08/05/2009  E0.88 INCH       MADISON            AR   CO-OP OBSERVER

&&

PBS
Local storm report, Aug 5, 7:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
759 PM CDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             FORT SMITH              35.39N 94.40W
08/05/2009  E1.00 INCH       SEBASTIAN          AR   TRAINED SPOTTER

            ONE INCH HAIL REPORTED AT CAROL ANN CROSS PARK IN FORT
            SMITH

&&

MEB
Special weather statement, Aug 5, 8:11 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED AUG 5 2009

OKZ076-060145-
LE FLORE OK-
811 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 811 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF HEAVENER...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BIG CEDAR...HODGEN AND HEAVENER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3460 9470 3495 9464 3496 9444 3491 9444
      3460 9445
TIME...MOT...LOC 0111Z 021DEG 26KT 3487 9452
Special weather statement, Aug 5, 8:23 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT WED AUG 5 2009

ARZ001-010-060200-
BENTON AR-WASHINGTON AR-
823 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN WASHINGTON AND SOUTHWESTERN BENTON

AT 824 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF RHEA...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ODELL...WALNUT GROVE...LINCOLN...
PRAIRIE GROVE...HOGEYE...STRICKLER...MORROW...CLYDE...CANEHILL...
SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON AND SAVOY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3582 9418 3577 9445 3611 9454 3616 9432
TIME...MOT...LOC 0124Z 345DEG 18KT 3604 9440

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:09 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware36 min
Aug 5, 7:15 PM CDTSpecial Weather StatementTSAPittsburg45 min
Aug 5, 7:15 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah60 min
Aug 5, 7:23 PM CDTSevere Thunderstorm WarningTSAAdair37 min
Aug 5, 7:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee40 min
Aug 5, 8:11 PM CDTSpecial Weather StatementTSALeFlore34 min
Aug 5, 8:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah40 min
Aug 5, 8:41 PM CDTSpecial Weather StatementTSACherokee34 min
Aug 5, 9:56 PM CDTSpecial Weather StatementTSAHaskell34 min
Aug 5, 10:28 PM CDTSpecial Weather StatementTSAPittsburg32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.